# SDR HEEA129840

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N274X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- Aircraft time: 12,640 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Pitch Horn
- Part number: 7610105006042
- Part serial: A33403025
- Condition: Cracked
- Location: T/R Blade
- Part time: 7,041 hours
- Component: Blade
- Component part number: 7610105501042
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION FOUND TAIL ROTOR PITCH HORN CRACKED.  REPLACED T/R ASSEMBLY.
